Height pairings for algebraic cycles on abelian varieties
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 34 (2001) no. 4, p. 503-523
@article{ASENS_2001_4_34_4_503_0,
     author = {K\"unnemann, Klaus},
     title = {Height pairings for algebraic cycles on abelian varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {4},
     year = {2001},
     pages = {503-523},
     doi = {10.1016/s0012-9593(01)01068-0},
     zbl = {1073.14527},
     mrnumber = {1852008},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_4_503_0}
}
Künnemann, Klaus. Height pairings for algebraic cycles on abelian varieties. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 34 (2001) no. 4, pp. 503-523. doi : 10.1016/s0012-9593(01)01068-0. https://www.numdam.org/item/ASENS_2001_4_34_4_503_0/

[1] Beilinson A.A., Height pairings between algebraic cycles, in: Manin Yu.I. (Ed.), K-theory, Arithmetic and Geometry, Moscow 1984-86, Lect. Notes Math., 1289, Springer, Berlin, 1987, pp. 1-25, and Contemp. Math. 67 (1987) 1-24. | Zbl 0651.14002

[2] Bloch S., Height pairings for algebraic cycles, J. Pure Appl. Algebra 34 (1984) 119-145. | MR 772054 | Zbl 0577.14004

[3] Bloch S., Gillet H., Soulé C., Cycles on degenerate fibers, in: Arithmetic Geometry (Cortona, 1994), Sympos. Math. XXXVII, Cambridge Univ. Press, Cambridge, 1997, pp. 45-69. | MR 1472491 | Zbl 0955.14007

[4] Deligne P., La conjecture de Weil II, Publ. Math. I.H.E.S. 52 (1981) 313-428. | Numdam | MR 601520 | Zbl 0456.14014

[5] Faltings G., Chai C.-L., Degenerations of Abelian Varieties, Springer, Berlin, 1990. | MR 1083353 | Zbl 0744.14031

[6] Fulton W., Macpherson R., Sottile F., Sturmfels B., Intersection theory on spherical varieties, J. Algebraic Geometry 4 (1995) 181-193. | MR 1299008 | Zbl 0819.14019

[7] Fulton W., Intersection Theory, Springer, Berlin, 1984. | MR 732620 | Zbl 0541.14005

[8] Fulton W., Introduction to Toric Varieties, Annals of Mathematics Studies, 131, Princeton University Press, Princeton, NJ, 1993. | MR 1234037 | Zbl 0813.14039

[9] Gillet H., Soulé C., Intersection theory using Adams operations, Invent. Math. 90 (1987) 243-278. | MR 910201 | Zbl 0632.14009

[10] Gillet H., Soulé C., Arithmetic intersection theory, Publ. Math. I.H.E.S. 72 (1990) 94-174. | Numdam | MR 1087394 | Zbl 0741.14012

[11] Künnemann K., Higher Picard varieties and the height pairing, Amer. J. Math. 118 (1996) 781-797. | MR 1400059 | Zbl 0876.14006

[12] Künnemann K., Projective regular models for abelian varieties, semi-stable reduction, and the height pairing, Duke Math. J. 95 (1998) 161-212. | MR 1646554 | Zbl 0955.14017

[13] Künnemann K., The Kähler identity for bigraded Hodge-Lefschetz modules and its application in non-archimedean Arakelov geometry, J. Algebraic Geometry 7 (1998) 651-672. | Zbl 0954.14017

[14] Künnemann K., Algebraic cycles on toric fibrations over abelian varieties, Math. Z. 232 (1999) 427-435. | MR 1719702 | Zbl 0956.14004